Fractional problems with advanced arguments - Publikacja - MOST Wiedzy

Wyszukiwarka

Fractional problems with advanced arguments

Abstrakt

This paper concerns boundary fractional differential problems with advanced arguments. We investigate the existence of initial value problems when the initial point is given at the end point of an interval. Nonhomogeneous linear fractional differential equations are also studied. The existence of solutions for fractional differential equations with advanced arguments and with boundary value problems has been investigated by using a monotone iterative technique. We also discuss corresponding fractional inequalities. Several examples illustrate the results.

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
APPLIED MATHEMATICS AND COMPUTATION nr 230, strony 371 - 382,
ISSN: 0096-3003
Język:
angielski
Rok wydania:
2014
Opis bibliograficzny:
Jankowski T.: Fractional problems with advanced arguments// APPLIED MATHEMATICS AND COMPUTATION. -Vol. 230, (2014), s.371-382
Weryfikacja:
Politechnika Gdańska

wyświetlono 25 razy

Publikacje, które mogą cię zainteresować

Meta Tagi